# SDR FDEA201609203314

- Difficulty date: September 20, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 66,872 hours, 16,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: NRC6753506
- Part serial: 192SP4
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP INBD TRAILING EDGE WEDGE DELAMINATED.  WEDGE REPAIRED AND SMOOTHED AS PER SRM 57-50-80 REPAIR 1 PARA 4A1B.  REFER TO WR1 57504399 FOR WORK DETAIL.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
